# SDR SADF9700002

- Difficulty date: April 2, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N511MM
- Make and model: Bac AVRO146RJ100
- Aircraft serial: E3255
- System (JASC): 5240 · Service Doors
- Part: Service Door
- Part number: HC38370010003
- Condition: Out Of Place
- Location: Lav Service
- Part time: 4,881 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ADZ/BOG - FLT 503 - DURING FLIGHT FROM ADZ/BOG, PILOTS EXPERIENCED PRESSURIZATION PROBLEMS WITH FLUCTUATIONS AND CABIN ALTITUDE CONTROL PROBLEMS.  FLIGHT DIVERTED TO PTY, LANDED WITHOUT FURTHER INCIDENT.  (X)
